Journal article icon

Journal article

Numerical solutions of the unsteady Fanno model for compressible pipe flow

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0022112007005605

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL OF FLUID MECHANICS
Volume:
579
Pages:
493-507
Publication date:
2007-05-25
DOI:
EISSN:
1469-7645
ISSN:
0022-1120
URN:
uuid:070c278c-0644-45e0-ba44-01602e2bcb77
Source identifiers:
1246
Local pid:
pubs:1246

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP